My husband and I recently decided I would get off of the pill and try to have a family. I quit taking pill a couple of days ago, and I am having a rather heavy period now. I just had my period a week and a half ago when I was taking the pill. Can you tell me if this is normal or what this might be leading to?
I just quit the beginning of March and I was told to quit after my last pill otherwise it messes up your system. It sounds like you quit mid cycle which could be the cause of the bleeding. That at least is what my doctor told me. Are you currently trying?
Like mmg9603 mentioned in the earlier post, if you stopped the BC pills at mid-cycle, this will cause your AF to appear again.
The week you take the "inactive pills" is the week you get AF. Since you most likely stopped before your 28 day (active pill) cycle, your body tries to go back to normal on its own thus, AF shows up.
How long where you own BC pills? It takes a while for your body to regulate on its own without the pill and you most likely will have weird cycles until all of it is out of your system. Once your cycles are regular you will be able to pinpoint ovulation better and thus have better chances of conceiving.
Yes it is possible to get pregnant the first month off of the pill. Some even say you are more fertile. I think many women on here can attest to getting pregnant right away off the pill. Some doctors like you to wait a cycle but I think part of the reason for that is just so they can get a good calculation of your due date. With my daughter I went off the pill in May had a period in June and was pregnant in July. The second time around I went off the pill in September and did not get pregnant until January. So everyone is different.
Yes everyone is different and it may take a longer time for some of us as for others to get pg after stopping the pill but most of the time, you body waits till its back to normal.
I stopped the BC pills in September, I got my AF in Oct at normal time (28 day cycle) and didn't get it at my normal time in November. I could of sworn I was PG cause I was 9 days late. I even went to get blood work done because I had all the symptoms (tender boobs, nausea, frequent urination, very tired,) and after my results came back negative (I was soooo upset), I got AF the next day. Like I said, everyone is different but even when you stop taking them it takes at least 1 cycle for it to get out your system.
I know its hard not to think about how you are feeling now especially since you have been off the BC pills but please try not to think about it too much because our minds have a weird way of playing tricks on us (if ya know what I mean :)).
I would wait till maybe the weekend and get a HPT (I had bought the First Reponse one that can detect 4 days before AF is due). Maybe this is your month!
I know about the mind playing tricks on you!!! I will wait and see if Saturday I still feel this way and I haven't gotten my AF. Thank you so much for your help!!! this first time thing is rough. I don't even have a clue how I should feel if I was pregnant!! Scary!!! I will let you know!
I stopped taking the pill in December, i had a regular 28 day cycle. In January i had another 28 day cycle, in february i had a 35 day cycle, and then in March a 35 day cycle. I had been on the pill for 9 years before i stopped, and the Dr told me the same thing to stop taking the pill after your last pill. Hope this helps anyone.
My husband and I are ready to start a family. I have a week and a half left of my pills. If I quit them now, will I have a stronger chance of getting pregnant sooner than quitting at the end of my pill pack? Also, are there doctors in this "chat room" that can answer these questions?
i stop taking my pills at end of the cycle then a week after i had my period and then january i am waiting for my period, i am scared i am pregnant coz i have the symptoms being pregnant like nausea, i have a baby that will be 1 year old end of this month, is it possible that im pregnant? I already tried pregnancy test 3 times now and the results are negative.
After getting off the pill at the end of the cycle is the recommended thing to do, because as my OB told me, you will have a period right after you stop no matter if you decide to stop by mid cycle or wait till the end. In regards to your normal cycle starting, (keep in mind everyone is different) it may take up to 6 + months to get into a normal cycle.
And the side effect seems to be horrible! As for my self, I quit the pill 8 days ago (the last of my pill cycle). I spotted three days early than what my expected 'due date' was, then nothing until the Tues I suppose to really start. Except after only two days of a full heavy bleed, I spotted for a day, and now nothing. For the past 5 nights, I have been feeling extremely nausea (btwn 7-11pm), other hours of the day, I feel completely fine. My breast are very tender and I experience lower back aches from time to time. Many family members say that I am pregnant, but I would be surprised if I were but none the less happy. Next week I will take a test just to rule it out one way or the other.
Anyway, I just mentioned this as these could be side effects of quitting the pill alone. Please consult your doctor before taking anything, but I am taking vitamin C & B12 to help out my mood swings as well.
What if you started a whole new pack, Only took 2 active pills out of the 28 day cycle. I had my period May 1st, it ended May 4th. I had a one day period on May 10th. Is that just the embalance or could I be pregnant? I know that you can get pregnant on your period, but it's rare. March 6th was the first day of that months period, had unprotected sex. BUT have had 1 normal period since. May seems to be weird to me though. Any answer would help. Thanks!
I quit at the end of my last pack - so my last active pill I took was Nov. 29th. I did have my period for about 5 days, but it wasn't my normal period. It showed up a few days early and wasn't heavy like it normally is. It was brown-dark red. Now it's been 22 days of me being off of it. About 10 days ago my breasts hurt really bad and I had minimal cramping. That stopped, now just my nipples hurt really bad and I'm emotional and nauseous here and there when I've an empty stomach. I've been this way for about a week now. I don't know if this would be effects of stopping the pill, or if I'm possibly pg from November's cycle. I did miss a whole bunch of pills in Nov. too because I knew we were going to get off the pill at the end anyways...a hpt came up negative...but my friend had neg. hpt's and only blood tests confirmed hers. Any thoughts if this sounds like it's just pill withdrawal symptoms?
I had my period june 8 2014 than i started taking birth control pills is been four day since i stop than i had unprotected sex two days and now im im having a bleeding please some body tell me what going on...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.